Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Frobenius extensions of QF-$ 3$ rings


Author: Yoshimi Kitamura
Journal: Proc. Amer. Math. Soc. 79 (1980), 527-532
MSC: Primary 16A36; Secondary 16A56
MathSciNet review: 572295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the inheritance of QF-3 property for ring extensions, mainly, for Frobenius extensions. Let A be a ring with identity. It is proved that a group ring $ A[G]$ of A with a finite group G is left QF-3 iff A is left QF-3 and that in case A is a. G-Galois extension of the fixed subring $ {A^G}$ relative to a finite group G of ring automorphism of A, A is left QF-3 iff $ {A^G}$ is left QF-3.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36, 16A56

Retrieve articles in all journals with MSC: 16A36, 16A56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0572295-2
PII: S 0002-9939(1980)0572295-2
Keywords: Frobenius extensions, QF-3 rings, group rings, G-Galois extensions, Quasi-Frobenius extensions, minimal faithful modules, cofinitely generated modules, trivial crossed products
Article copyright: © Copyright 1980 American Mathematical Society